Causes Of Watery Stools, Repeated Nausea And Vomiting?
My father is sick, he complains about nausea, every time he eats / drinks, he always feels nauseous. Then I also felt mules and every time I had a bowel movement, the fases were watery, and hot too. But after taking drugs diagit, mirasic, metronidazole and gazela ranitidine. It is cured, my father is not hot, he is not nauseous, does not have watery bowel movements, my father has not taken any diagit drugs, other medicines are still taken … but after that, only nausea and watery bowel movements. relapse again ,,, how do I fix it and what causes it ??? r n r nThank you
From the information you have conveyed, there are complaints of liquid bowel movements, nausea and vomiting that recur after previously getting better, it is possible that your father's previous digestive disorders had recurred or that the recovery from previous treatment had not fully recovered.
Therefore, it is better for your father to continue with the treatment he has had before and evaluate the subsequent complaints he feels. If the previous medicine prescribed by the doctor has run out, but your father's condition is still not recovering, then you should advise your father to return to the doctor who treated him. This way, the doctor can determine your father's current condition and determine whether the cause is due to food poisoning, gastrointestinal infections, or food allergies.
Treatment and care will be given according to the results of the examination obtained. If according to the doctor, your father's condition is getting weaker or requires hospitalization, then you and your family can consider this plan.
For now, patients should be able to fulfill body fluid balance by drinking enough water, about 1.5 liters per day or consuming ORS to help balance the body's electrolytes.
That is the information we can convey, read also diarrhea.